# SDR DALA2020022541392

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 96,417 hours, 13,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROWS 32FG TO 41FG ARE INOPERATIVE. REPLACED BATTERY PACK FUSE. SYSTEM OPERATION IS NORMAL.
